| Model Number |
SmartPath to dStream for XR and 3.0T |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a report that the upper quadrature body coil (qbc) seal has worn.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal comes off it is likely that this could lead to serious injury.
Additional Manufacturer Narrative
The issue of upper quadrature body coil (qbc) seal that had worn, was replaced and the system was handed back to the customer for use.The failure of the qbc seal to remain in place is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was sent to the customers informing them about this potential issue.The updated field correction has been made available to the field in dec 2025 in the event country (the affected market).